# SDR UPS00231936

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CORROSION ON WING CENTER SECTION UPPER SKIN AT BS 865 LBL 65.5.  REPAIR CARRIED OUT IAW SMRO EO 200-004-004 UPS ENGINEERING FILE NR 727-57-2145.
